# SDR ASAA2022050838252

- Difficulty date: May 8, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 42,853 hours, 12,477 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 13610
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 42,872 hours, 12,481 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED ,RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. REPLACED FWD PASSENGER COMPARTMENT ZONE TRIM AIR MODULATION VALVE REF B737-800 AMM 21-61-21-400-800 THROUGH SEP 3,G,4. BITE TEST GOOD. CONTINUED THROUGH STEP 5,H,3 IN REF TO AMM 21-61-21-400-801 OPS AND LEAK CK GOOD.
